Regularization of an ill-posed Cauchy problem for a second-order equation in a Banach space
Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1332-1338
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_8_a4,
author = {I. V. Mel'nikova and A. Yu. Freiberg},
title = {Regularization of an ill-posed {Cauchy} problem for a second-order equation in a {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {1332--1338},
year = {1986},
volume = {22},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_8_a4/}
}
TY - JOUR AU - I. V. Mel'nikova AU - A. Yu. Freiberg TI - Regularization of an ill-posed Cauchy problem for a second-order equation in a Banach space JO - Differencialʹnye uravneniâ PY - 1986 SP - 1332 EP - 1338 VL - 22 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_8_a4/ LA - ru ID - DE_1986_22_8_a4 ER -
I. V. Mel'nikova; A. Yu. Freiberg. Regularization of an ill-posed Cauchy problem for a second-order equation in a Banach space. Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1332-1338. http://geodesic.mathdoc.fr/item/DE_1986_22_8_a4/